MathSciNet Relay Station
MathSciNet bibliographic data
MR2547030 (2010i:35338) 35Q53 (35A30)
Ma, Wen-Xiu; Lee, Jyh-Hao A transformed rational function method and exact solutions to the $3+1$ dimensional Jimbo-Miwa equation. Chaos Solitons Fractals 42 (2009), no. 3, 1356–1363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement